English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Adaptive mesh and geodesically sliced Schwarzschild spacetime in 3+1 dimensions

MPS-Authors

Brügmann,  Bernd
Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Adaptive.pdf
(Publisher version), 659KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Brügmann, B. (1996). Adaptive mesh and geodesically sliced Schwarzschild spacetime in 3+1 dimensions. Physical Review D, 54(12), 7361-7372.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5B06-8
Abstract
There is no abstract available